# SDR N6WA2017092601

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,620 hours, 23,413 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Split
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE IN FLIGHT. PERFORMED OPS CHECK OF ELEVATOR SYS IAW AMM 27-31-00,  OPS CHECKED GOOD, SUSPECT AUTO PILOT CAUSING MESSAGE.
